ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESISONAL AND ETHICAL OBLIGATION.
Use Children’s Panadol Baby Drops for fast and effective relief from fever and pain associated with:
- Cold & Flu symptoms
Panadol Children 1 month – 1 year Baby drops is a colour free, cherry vanilla flavour with a dosing device that offers fast medicinal pain relief and reduces fever.
- Can start to reduce fever in just 15 minutes
- Tough on fever, gentle on little tummies
- Fast and effective medicinal fever and pain relief
- Includes a dropper or dosing device which is marked with mL for easy dosage
- No artificial colours
- Sugar free
Paracetamol 100mg/1ml, saccharin sodium, hydroxybenzoates.
Age 1-3 months, Average weight: 4-6kg, Dose: 0.6-0.9ml
Age 3-6 months, Average weight: 6-8kg, Dose: 0.9-1.2ml
Age 6-12 months, Average weight: 8-10kg, Dose 1.2-1.5ml
Age 1-2 years, Average weight: 10-12kg, Dose: 1.5-1.8ml
Do no use Children’s Panadol Baby Drops:
- For infants under 1 month
- If your child is using other medicines containing paracetamol, except on medical advice
- For more than 48 hours at a time, except on medical advice
- If any of the seals on this package are broken
- If the package use-by date has expired
Check with your doctor before use if your child:
- Has liver or kidney problems
- Weighs less than 4kg or more than 12kg
Stop use and tell your doctor if your child:
- Has an allergic reaction, shortness of breath or wheezing after taking Children’s Panadol
Keep out of reach of children.
FIRST AID INFORMATION
If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126) or go to the hospital immediately even if your child feels well due to the risk of delayed, serious liver damage if left untreated.